New bounds on the density of lattice coverings

Or Ordentlich, Oded Regev, Barak Weiss

Research output: Contribution to journalArticlepeer-review


We obtain new upper bounds on the minimal density of lattice coverings of  by dilates of a convex body. We also obtain bounds on the probability (with respect to the natural Haar-Siegel measure on the space of lattices) that a randomly chosen lattice  satisfies. As a step in the proof, we utilize and strengthen results on the discrete Kakeya problem.

Original languageEnglish (US)
Pages (from-to)295-308
Number of pages14
JournalJournal of the American Mathematical Society
Issue number1
StatePublished - 2022

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'New bounds on the density of lattice coverings'. Together they form a unique fingerprint.

Cite this